It is currently Sat Aug 19, 2017 1:42 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu May 17, 2012 5:23 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 21, 2010 3:53 pm
Posts: 7
Hey everyone, I'm new to this forum but not exactly new to subs.. I've taken them in the past for IV heroin use and Oxy before that.. I've never had an issue with suboxone before but now I'm not sure if I'm on the right dose and my doctor is not very helpful so I'm going to give a quick rundown of my history and hopefully someone can help me..

Basically I started using oxy 5 years ago... was smoking/snorting 30mg-120mg daily and quit on my own after a few months. I ended up relapsing because of insomnia issues after a few months and it got much worse. It ended up to a point where I was only smoking them and would smoke anywhere from 300-400mg a day. I'd also smoked heroin a couple times at this point but couldn't stand the taste. After going on a trip to Hawaii to visit my b/f and going through extreme w/d after running out of pills I got on Methadone. I started at 30, worked my way up to 50 where I was stable and then started tapering. Once I got down to 28mg I switched to Suboxone. I stabilized at 6mg and started tapering immediately because I could only afford to take it for one month. I tried to jump off of 2mg because at the time I was getting a bunch of b/s from doctors saying I'd have no withdrawals and at that point in my life I knew nothing about subs so that was a failure. I actually ended up getting back on oxy, tapering on that, and then detoxing... but once again the insomnia thing started getting to me after a few weeks. At the time my b/f and I were out of town for work and had a coworker staying with us who I didn't know was also an addict until we were already staying with him. We really couldn't get another room because we couldn't afford it so I just tried to deal... until one night we went out looking for some pot and he ended up getting some H. I relapsed in the worst way possible by shooting up. I absolutely loved it and everything went to hell from there. After I'd had enough and my b/f contracted hep c.. we both got subs on the street and got clean... We started at 2 or 3 mg. and slowly tapered over the following months. After I dropped off I took benzos for a month to help w/d symptoms and actually ended up being really successful with my sobriety for about 8 months..... until I relapsed again. Started smoking h and then back to IV... using probably a half b a day. I really wanted to get clean again so I left town to go live with my dad and brother.. started cutting back and got down to about a $40 bag a day before finding a doctor and starting suboxone induction.

Now here's my problem... I started subs on Apr. 18th and I stabilized (or thought I had) at 16mg. in the beginning. I felt fine for two weeks but was running out of my script so I had to go see my doc again. I was about to lose my insurance (which only covered my script) so she suggested I start cutting my dose back already to save me money which I wasn't really comfortable doing but I decided to trust her. She wanted me to cut down to 12mg. I tried but started feeling w/d symptoms starting around 4pm everyday so after a few days I went back up to 16mg cuz I figured I wasn't ready to cut back yet. But now I'm having the same problem at 16 and even 20mg and I don't know what to do. I read a few other topics on here about this kind of thing and I really do think it's w/d symptoms.. my pupils seem enlarged and I'm having leg cramps, a little anxiety, headaches, and kind of that empty sick feeling in my stomach. Am I at too high of a dose... not high enough??? My doctor told me to try one in the morning and one at night but when I take just one in the morning I don't feel good all day and I'd rather take my dose all at once. That was the only advice she had for me.. so if anyone else has some advice/suggestions please let me know asap.. I'd really appreciate it. This is really stressful and I just want to feel stable again. And thank you for taking the time to read my history... I know I said it would be short so thanks for the patience.


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 18, 2012 6:47 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Dec 31, 2011 8:04 pm
Posts: 46
Hello Chellioz,

Did you read my thread ?? SAME problem !

I think what happend with me, I jumped around with my dose for about a month and just screwed myself up.
I eventually leveled out at 14mg... If you read my thread, you'll see the whole story.
But I was getting that late afternoon withdrawls. Annoying as hell, right?

I think you should stay on one dose for a bit, get use to it. I would go closer to 16mg, since thats where you were. Just my opinion. You jumped from 16mg down to 12mg, again, my opinion, it's a big jump.

Hope this helped a little


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 18, 2012 7:50 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 21, 2010 3:53 pm
Posts: 7
Hey, no I don't think I saw your thread but I'm going to check it out and yes the withdrawals are definitely annoying as hell!!! But I'm definitely gonna try the 16 mg. for awhile and see if I level out cuz it does sound like the same problem you had with the jumping around so thank you very much for your help and hopefully it works!!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group